# SDR 9503639928

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Corroded
- Location: Galley Down
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE FOUND GALLEY DOOR STOP FITTINGS WORN AND CORRODED.  REPAIRED FITTINGS PER EA 99-092285.
